| Model Number |
GIF-HQ190 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause was traced to a component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the initial evaluation of the returned device, a scope communication error e216 and no image were observed.No patient involvement.